# SDR SWAA2022022425156

- Difficulty date: October 20, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N7879A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34321
- Aircraft time: 40,537 hours, 19,052 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING TRAILING EDGE ACCESS PNL # 661BB UNDER BULB SEAL AROUND 20 EA FASTENER HOLES COMPOSITE SKIN IS CRACKED / REMOVED DAMAGE AND PREPPED PANEL 661BB FOR REPAIR I/A/W SRM 51-70-04-2R-9 PARAGRAPH 4. BONDED REPAIR I/A/W SRM 51-70-04-2R-9 PARAGRAPH 4. PAINTED I/A/W MM 51-21-99
